Alert archive / Florida / Red Flag Warnings in 2013
Red Flag Warning 2, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jan 31, 2013, 3:16 AM EST for 7 counties in Florida. It took effect at Jan 31, 2013, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2013, 3:16 AM EST (08:16 UTC)
- In effect from
- Jan 31, 2013, 11:00 AM EST
- Expired
- Jan 31, 2013, 7:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
052 WWUS82 KJAX 310816 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 316 AM EST THU JAN 31 2013 FLZ020>025-030>033-035>038-040-312000- /O.UPG.KJAX.FW.A.0002.130131T1600Z-130131T2100Z/ /O.NEW.KJAX.FW.W.0002.130131T1600Z-130201T0000Z/ /O.NEW.KJAX.FW.A.0003.130201T1600Z-130202T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 316 AM EST THU JAN 31 2013 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * ERC...25 TO 30 UNITS. * HUMIDITY...20 TO 25%. * DISPERSION...OVER 75 UNITS. * WINDS...WEST TO NORTHWEST 15 MPH WITH GUSTS TO 20 TO 25 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
2 follow-up statements
209 WWUS82 KJAX 311926 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 226 PM EST THU JAN 31 2013 FLZ020>025-030>033-035>038-040-010000- /O.CON.KJAX.FW.W.0002.000000T0000Z-130201T0000Z/ /O.CON.KJAX.FW.A.0003.130201T1600Z-130202T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 226 PM EST THU JAN 31 2013 ...RED FLAG WARNING IN EFFECT THROUGH 7 PM EST THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH DISPERSION VALUES FOR ALL OF NORTHEAST FLORIDA... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR LOW HUMIDITY AND HIGH DISPERSION VALUES FOR ALL OF NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * ERC...25 TO 30 UNITS. * HUMIDITY...20 TO 25 PERCENT. * DISPERSION...OVER 75 UNITS. * WINDS...WEST TO NORTHWEST 15 MPH WITH GUSTS TO 20 TO 25 MPH. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
648 WWUS82 KJAX 010000 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EST THU JAN 31 2013 FLZ020>025-030>033-035>038-040-011000- /O.EXP.KJAX.FW.W.0002.000000T0000Z-130201T0000Z/ /O.CON.KJAX.FW.A.0003.130201T1600Z-130202T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 700 PM EST THU JAN 31 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH DISPERSION VALUES FOR ALL OF NORTHEAST FLORIDA... ...RED FLAG WARNING EXPIRES AT 7 PM EST THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * ERC...25 TO 30 UNITS. * HUMIDITY...20 TO 25 PERCENT. * DISPERSION...OVER 75 UNITS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 31, 2:45 AM EST, 31 minutes earlier.
Area forecast discussion, Jan 31, 2:45 AM EST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST THU JAN 31 2013
.UPDATE...HAVE EXTENDED THE LAKE WIND ADVISORY UNTIL 5 AM.
WILL SEE GUSTS TO AROUND 35 MPH FROM SHARP PRESSURE RISES
IN THE WAKE OF THE COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 59 33 59 27 / 10 0 0 0
SSI 59 38 63 36 / 10 0 0 0
JAX 61 33 64 31 / 10 0 0 0
SGJ 61 38 64 40 / 10 0 0 0
GNV 62 31 66 31 / 10 0 0 0
OCF 63 32 67 33 / 10 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR ALACHUA-
BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON EST TODAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
PP/JHHazardous weather outlook, Jan 30, 11:08 PM EST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1108 PM EST WED JAN 30 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-010100- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1108 PM EST WED JAN 30 2013 ...LAKE WIND ADVISORY IN EFFECT... ...SMALL CRAFT ADVISORIES FOR THE COASTAL WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...REST OF TONIGHT... A SQUALL LINE...IN ADVANCE OF A COLD FRONT...WILL MOVE THROUGH THE REGION TONIGHT. GUSTY WINDS UP TO 50 MPH MAY WILL ACCOMPANY THESE SHOWERS. WINDY CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS. A LAKE WIND ADVISORY REMAINS IN EFFECT. SMALL CRAFT ADVISORIES ARE POSTED FOR THE NEARSHORE AND OFFSHORE PORTIONS OF THE COASTAL WATERS THROUGH AT LEAST THURSDAY MORNING. OCCASION GUSTS TO GALE FORCE ARE LIKELY THIS EVENING AS THE SQUALL LINE MOVES THROUGH. HAZARDOUS SEAS ARE EXPECTED OFFSHORE THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... LOW TEMPERATURES FRIDAY MORNING ARE FORECAST TO BE IN THE LOWER 30S ACROSS THE INLAND AREAS. PATCHY FROST AND POCKETS OF SUB-FREEZING TEMPERATURES ARE POSSIBLE. LOW AFTERNOON RELATIVE HUMIDITIES WILL INCREASE THE FIRE DANGER THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. PLEASE SEND IN ANY STORMS REPORTS TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/ARS
In the hours before
Local storm report, Jan 30, 11:07 PM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM NON-TSTM WND GST 1 ENE JACKSONVILLE INTL 30.49N 81.69W
01/30/2013 M47 MPH DUVAL FL ASOS
THE NATIONAL WEATHER SERVICE ASOS RECORDED A WIND GUST OF
47 MPH FROM 290 DEGREES.
&&
PPSpecial weather statement, Jan 30, 11:12 PM EST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1112 PM EST WED JAN 30 2013
FLZ024-025-031>033-036-037-GAZ166-310500-
ALACHUA-BRADFORD-CLAY-COASTAL CAMDEN-DUVAL-NASSAU-PUTNAM-ST. JOHNS-
1112 PM EST WED JAN 30 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
SOUTHEASTERN BRADFORD...EASTERN ALACHUA...NORTHERN PUTNAM...WESTERN
ST. JOHNS...EXTREME SOUTHEASTERN CAMDEN...DUVAL AND EASTERN NASSAU
COUNTIES FOR STRONG WINDS VALID UNTIL MIDNIGHT EST...
AT 1112 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF JACKSONVILLE HEIGHTS...
MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND MIDDLEBURG...ASBURY LAKE...NORMANDY...LAKESIDE...DOCTORS
INLET...BELLAIR...JACKSONVILLE HEIGHTS...ORTEGA...ORANGE PARK AND
SWITZERLAND THROUGH MIDNIGHT EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2954 8157 2956 8219 3035 8189 3074 8145
3072 8144 3070 8142 3060 8144 3052 8142
3051 8144 3049 8141 3030 8138 3020 8136
TIME...MOT...LOC 0412Z 268DEG 33KT 3024 8180
PETERSONLocal storm report, Jan 30, 11:22 PM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1122 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG 2 N STATENVILLE 30.73N 83.03W
01/30/2013 ECHOLS GA EMERGENCY MNGR
THE EMERGENCY MANAGEMENT HAD SPORADIC REPORTS OF TREES
DOWN COUNTY WIDE. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPLocal storm report, Jan 30, 11:23 PM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1123 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND GST FERNANDINA BEACH 30.66N 81.45W
01/30/2013 M42 MPH NASSAU FL AWOS
FERNANDINA BEACH AIRPORT AWOS REPORTED NON-THUNDERSTORM
WIND GUST OF 42 MPH.
&&
JHESSLocal storm report, Jan 30, 11:26 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1126 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM NON-TSTM WND GST 9 NW LAKESIDE 30.22N 81.88W
01/30/2013 M43 MPH DUVAL FL ASOS
CECIL FIELD ASOS REPORTED NON-THUNDERSTORM WIND GUST AT
43 MPH AT 1115 PM EST.
&&
JHESSLocal storm report, Jan 30, 11:42 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM NON-TSTM WND GST 5 E ARLINGTON 30.34N 81.51W
01/30/2013 M43 MPH DUVAL FL ASOS
CRAIG MUNICIPAL AIRPORT ASOS REPORTED NON-THUNDERSTORM
WIND GUST OF 43 MPH AT 1127 PM EST.
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 8:29 PM EST | Severe Thunderstorm Warning | JAX | Hamilton | 46 min |
| Jan 30, 8:54 PM EST | Severe Thunderstorm Warning | JAX | Suwannee | 51 min |
| Jan 30, 9:17 PM EST | Special Weather Statement | JAX | Columbia, Suwannee | 43 min |
| Jan 30, 9:24 PM EST | Special Weather Statement | JAX | Hamilton | 51 min |
| Jan 30, 10:08 PM EST | Special Weather Statement | JAX | Alachua, Baker, Bradford, Gilchrist, Union | 52 min |
| Jan 30, 10:23 PM EST | Special Marine Warning | JAX | 3 hr | |
| Jan 30, 10:42 PM EST | Special Weather Statement | JAX | Nassau | 33 min |
| Jan 30, 10:46 PM EST | Special Weather Statement | JAX | Alachua, Bradford, Clay, Duval, Putnam | 44 min |
| Jan 30, 10:49 PM EST | Special Marine Warning | JAX | 3 hr | |
| Jan 30, 11:12 PM EST | Special Weather Statement | JAX | Clay, Duval, Putnam | 48 min |
| Jan 31, 2:32 AM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 11 hr |
| Jan 31, 3:16 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 23 hr |
| Jan 31, 1:33 PM EST | Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 23 hr |
| Jan 31, 1:33 PM EST | Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 19 hr |
Nearby
Red Flag Warnings in Florida, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.